Academic Journals Database
Disseminating quality controlled scientific knowledge

Classification the integral curves of a second degree homogeneous ODE

ADD TO MY LIST
 
Author(s): Mehdi Nadjafikhah | Mohsen Mirafzal

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 4;
Issue: 4;
Start page: 371;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Qualitative theory of ODEs | Bendixson formula | index of Poincaret.

ABSTRACT
This paper classifies the integral curves of the $y'=(ax^2+bxy+cy^2)/(dx^2+exy+fy^2)$. A new approach has been given, instead of which, that has been described by J.Argemi, L.Lyagin, K.S.Sibirsky et al.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil